MathSciNet Relay Station
MathSciNet bibliographic data
MR1681697 (2000b:60190) 60J60 (60J55 60J65)
Pitman, Jim; Yor, Marc Laplace transforms related to excursions of a one-dimensional diffusion. Bernoulli 5 (1999), no. 2, 249–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement